# SDR DALA2022032401977

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION UPPER SPAR SPIGOT RECEPTACLE ON LH PYLON. CORRECTIVE ACTION: REPLACED UPPER SPAR SPIGOT RECEPTACLE PER A320 SRM 51-72-11 AND 54-21-12. (2167866)
